# SDR AC2A021408001

- Difficulty date: February 14, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N139JP
- Make and model: Agusta AB139
- Aircraft serial: 31039
- Aircraft time: 1,439 hours
- Engine: Pwa PT6*
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, AT 3500 MSL, THE MGB CHIP SUMP CAS MESSAGE CAME ON. FOLLOWED THE EMERGENCY PROCEDURE. THE CHIP BURNER WOULD NOT CLEAR THE CHIP. LANDED AT AIRPORT WITHOUT INCIDENT. FOUND 3 SMALL FLAKES ON RT LOWER CHIP PLUG. PERFORMED SERVICEABILITY CHECK AND FOUND SERVICEABLE.
